Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Pink vaginal spotting, acidity, stomach irritation. History of irregular periods. Cure for symptoms?

hello doctor, i had some small spots in pink from last some days but now it is getting darker and darker day by day and from last week i am suffering from acidity and irriation in my stomach . my periods are irregular too means once in a year or not at all if i dont take medicine and i had met more than 5 dactors but there is no chance in my menses
Asked On : Mon, 18 Feb 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi and welcome to HCM.

Thanks for your query.

Pink discharge or spotting is seen in the beginning of periods or is a sign of an infection. You will have to visit a gynecologist for an evaluation.

You will have to visit a doctor to assess your acidity and gastric irritation, this could be caused due to a number of conditions like gastroesophageal reflux disease (GERD), peptic ulcer disease (PUD), hiatus hernia, achalasia cardia, etc.

Please visit your doctor for an elaborate evaluation.

I hope this information helps. You could write back to me for any further clarifications.

Best wishes.
Answered: Mon, 18 Feb 2013
I find this answer helpful
  User's Response
hello welcome to hcm,
see first u not mention ur age .thenas u met 5 doc so what they said means what they diagnose u? it may be due to anatomical or physiological problem.u have to do regular exercise and yoga plus try some alternative therapy like homooepathy which help u in ur condition.u also not mention where u have spot it may be due to some kind of injury or may be allergy .please do complete ur history.
Answered: Mon, 18 Feb 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor